Differential and Integral Equations

$L^p$-integrability of the gradient of solutions to quasilinear systems with discontinuous coefficients

Lubomira G. Softova

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Dirichlet problem for a class of quasilinear elliptic systems of equations with small-BMO coefficients in a Reifenberg-flat domain $\Omega$ is considered. The lower-order terms are supposed to satisfy controlled growth conditions in ${\mathbf u}$ and $D\mathbf {u}$. $L^p$-integrability with $p>2$ of $D{\mathbf u}$ is obtained, where $p$ depends explicitly on the data. An analogous result is obtained also for the Cauchy--Dirichlet problem for quasilinear parabolic systems.

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 1091-1104.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858563

Mathematical Reviews number (MathSciNet)
MR3100078

Zentralblatt MATH identifier
1299.35118

Subjects
Primary: 35J57: Boundary value problems for second-order elliptic systems 35K51: Initial-boundary value problems for second-order parabolic systems 35B40: Asymptotic behavior of solutions

Citation

Softova, Lubomira G. $L^p$-integrability of the gradient of solutions to quasilinear systems with discontinuous coefficients. Differential Integral Equations 26 (2013), no. 9/10, 1091--1104. https://projecteuclid.org/euclid.die/1372858563


Export citation